- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2012 5 (1)
- Authors
- Frolenkov, Igor V.; Romanenko, Galina V.
- Contact information
- Frolenkov, Igor V. : e-mail: ; Romanenko, Galina V. : e-mail:
- Keywords
- inverse problem; identification problem; method of weak approximation; equations in partial derivatives; existence and uniqueness of the solution
- Abstract
An identification problem of the coefficient at differential operator of second order in multidimensional parabolic equation with Cauchy data was studied in this article. The theorems of existence and uniqueness of the solution for direct and inverse problems has been proved.
- Pages
- 122-131
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/2628
Journal of Siberian Federal University. Mathematics & Physics / An Representation of the Solution of the Inverse Problem for a Multidimensional Parabolic Equation with Initial Data in the Form of a Product
Full text (.pdf)